An Extreme Point Characterization of Strategy-proof and Unanimous Probabilistic Rules over Binary Restricted Domains

Hans Peters, Souvik Roy, Soumyarup Sadhukhan, Ton Storcken

Research output: Contribution to journalArticleAcademicpeer-review

124 Downloads (Pure)
Original languageEnglish
Pages (from-to)84-90
JournalJournal of Mathematical Economics
Volume69
DOIs
Publication statusPublished - Mar 2017

Keywords

  • Strategy-proofness
  • Probabilistic rules
  • Binary restricted domains
  • Single-dipped domains

Cite this